Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Itching below breast, back and inner thigh, have red bumps, applied rubbing alcohol

some parts of my body itch like underneath my breast , parts of my back and inner thigh. I scratch and then I start to see some little red bumps start to show it almost looks like when you scratch after ants bite. The itchness happens at intervals not all day long. I noticed that I scratch mostly at night and I have been putting rubbing alcohol after I scratch. Can you please help!
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi I am Dr Manoj....
The kind of problem you are getting may be just a simple urticaria or a fungal infection which is very common in the areas u have mentioned....don't use can use any anti itch lotion during day hours and antifungal cream daily at night...try to keep these areas as dry as possible as friction and rubbing may aggravate the lesions..
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor